×

Zum Differenzierbarkeitsproblem bei Variationsungleichungen höherer Ordnung. (German) Zbl 0219.35029


MSC:

35J85 Unilateral problems; variational inequalities (elliptic type) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. Brezis etG. Stampacchia, Sur la régularité de la solution d’inéquations elliptiques, Bull. Soc. Math. France,96 (1968) 153–180.
[2] H. Lewy andG. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure and Appl. Math.XXII (1969) 153–188. · Zbl 0167.11501
[3] J. L. Lions andG. Stampacchia, Variational inequalities, Comm. Pure and Appl. Math.20 (1967) 493–519. · Zbl 0152.34601
[4] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure and Appl. Math.VIII, (1955) 649–675. · Zbl 0067.07602
[5] G. Stampacchia, Variational inequalities, aus: Theory and Application of Monotone Operators, Herausgeber:A. Ghizzetti, Proceedings of a NATO Advanced Study Institute, Oderisi, Gubbio 1969. · Zbl 0167.11501
[6] G. Stampacchia andJ. L. Lions, Variational inequalities, Comm. Pure and Appl. Math.20 (1967) 493–519. · Zbl 0152.34601
[7] G. Stampacchia etH. Brezis, Sur la régularité de la solution d’inéquations elliptiques, Bull, Soc. Math. France,96 (1968) 153–180.
[8] G. Stampacchia andH. Lewy, On the regularity of the solution of a variational inequality, Comm. Pure and Appl. Math.XXII (1969) 153–188. · Zbl 0167.11501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.